# SDR K11A2023112700241

- Difficulty date: November 2, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,119 hours, 40,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 60,119 hours, 40,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY APPROX STA 312 LBL 11 FLOOR BEAM HAS EVIDENCE OF CORROSION.
